# SDR 95ZZZX6734

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N331JH
- Make and model: Cessna 421C
- Aircraft serial: 421C0037
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control
- Condition: Binding
- Location: Air Temp Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS INSTANCES OF PRESSURE AIR TEMPERATURE CONTROLS BINDING OR FAILING WHEN COCKPIT KNOB TURNED TO VARY AIR TEMPERATURE FOR COMFORT.  HEAT EXCHANGER SHUTTERS BIND UP AND STAYS IN ONE POSITION.  SUBMITTER SUGGESTS PART NEEDS REDESIGN; MAINTENANCE PROCEDURES COULD SPECIFY MORE EFFECTIVE LUBRICATION.
